# SDR SWIA201333810

- Difficulty date: June 23, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 25,373 hours, 20,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EMERGENCY LIGHT DOES NOT ILLUMINATE.  FLT#4811 TIGHTENED MOUNTING SCREWS & LIGHT ILLUMINATES.
